Citations of

William Y.C. Chen, Harry H.Y. Huang, and Larry X.W. Wang, Average size of a self-conjugate (s, t)-core partition. Proc. Amer. Math. Soc. 144(4) (2016) 1391-1399.

  1. A. Aggarwal, Armstrong’s conjecture for (k, mk+1)-core partitions, European J. Combin. 47(2015) 54-67.

  2. H. Constantin, B. Houston-Edwards and N. Kaplan, Numerical Sets, Core Partitions, and Integer Points in Polytopes, arXiv:1509.06077.

  3. X. Huan, Core partitions with distinct parts, arXiv:1508.07918.

  4. P. Johnson, Lattic Poitns and Simulatneous Core Partitions, arXiv:1502.07934v2.

  5. R. Nath, Symmetry in maximal (s-1,s+1) cores, arXiv:1411.0339v1.

  6. R.P. Stanley and F.Zanello, The Catalan case of Armstrong's conjecture on simultaneous core partitions£¨SIAM J. Discrete Math. 29£®2015£©658-666.

  7. A. Straub, Core partitions into distinct parts and an analog of Euler’s theorem, European J. Combin. 57(2016) 40-49.

  8. M. Thiel and N. Williams, Strange Expectations, arXiv:1508.05293.

  9. G.C. Xin, Rank complement of rational Dyck paths and conjugation of (m,n)-core partitions, arXiv:1504.02075v2.

  10. S.H.F. Yan, G.Z. Qin, Z.M. Jin and R.D.P. Zhou, On (2k+1,2k+3)-core partitions with distinct parts, arXiv:1604.03729.

  11. J.Y.X. Yang£¨M.X.X. Zhong and R.D.P. Zhou, On the enumeration of (s,s+1,s+2)-core partitions, European J. Combin. 49(2015) 203-217.

back to homepage